# SDR SWIA200210555

- Difficulty date: January 14, 2002
- Submitted: January 21, 2002
- Operation: Air carrier
- Aircraft: N232SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120306
- Aircraft time: 15,258 hours, 21,732 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Condition: Faulty
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE FIRST OFFICER'S EHSI DISPLAY WENT BLANK.  RETURNED TO LAX.  REMOVED AND REPLACED NR 2 HPU74 WITH SERVICEABLE UNIT.  OPS CHECK GOOD.
